PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sur un problème de Rényi et Ivić concernant les fonctions de diviseurs de Piltz

Volume 161 / 2013

Rimer Zurita Acta Arithmetica 161 (2013), 69-100 MSC: Primary 11N37; Secondary 11N60, 11M26, 11N25. DOI: 10.4064/aa161-1-5


Let $\varOmega(n)$ and $\omega(n)$ denote the number of distinct prime factors of the positive integer $n$, counted respectively with and without multiplicity. Let $d_k(n)$ denote the Piltz function (which counts the number of ways of writing $n$ as a product of $k$ factors). We obtain a precise estimate of the sum \[ \sum_{n\leq x,\varOmega(n)-\omega(n)=q}f(n) \] for a class of multiplicative functions $f$, including in particular $f(n)=d_k(n)$, unconditionally if $1\leq k\leq 3$, and under some reasonable assumptions if $k\geq 4$.

The result also applies to $f(n)={\varphi(n)}/{n}$ (where $\varphi$ is the totient function), to $f(n)={\sigma_r(n)}/{n^r}$ (where $\sigma_r$ is the sum of $r$th powers of divisors) and to functions related to the notion of exponential divisor. It generalizes similar results by J. Wu and Y.-K. Lau when $f(n)=1$, respectively $f(n)=d_2(n)$.


  • Rimer ZuritaSection de Mathématiques
    Université de Genève
    Case postale 64
    2-4, rue du Lièvre
    1211 Genève 4, Suisse

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image